skin-hair-icon

Black marks after pimples

Pimples left black marks/spots on the face, my doctor advised me to use azelac and flavoc c serum but effect is not there.can someone help me out
views-icons 153 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi Hyperpigmentation occurs after acne when there is either picking at the acne, significant sun exposure, large acne or concomitant smoking  etc. Please use a sunscreen regularly at least three hours apart. Continue azeliac acid cream. It may take upto 8 weeks to respond.  If you feel there is no improvement then you may need chemical peels and or laser treatment to help you with the marks. Please contact a dermatologist who can examine you and prescribe the appropriate skin care products and treatments Best regards DR Rasya Dixit
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO